The solvabilities of three optimization problems associated with second-order cone

Xinhe Miao, Wei Ming Hsu, Chieu Thanh Nguyen, Jein Shan Chen

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper, we study the solvabilities of three optimization problems associated with second-order cone, including the absolute value equations associated with second-order cone (SOCAVE), eigenvalue complementarity problem associated with second-order cone (SOCEiCP), and quadratic eigenvalue complementarity problem associated with second-order cone (SOCQEiCP). More specifically, we characterize under what conditions these optimizations have solution and unique solution, respectively.

Original languageEnglish
Pages (from-to)937-967
Number of pages31
JournalJournal of Nonlinear and Convex Analysis
Volume22
Issue number5
Publication statusPublished - 2021

Keywords

  • Absolute value equations
  • Eigenvalue
  • Second-order cone
  • Solvability

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology
  • Control and Optimization
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The solvabilities of three optimization problems associated with second-order cone'. Together they form a unique fingerprint.

Cite this